Translator Disclaimer
October 2020 On Kähler-like almost Hermitian metrics and the almost Hermitian curvature flow
Masaya KAWAMURA
Hokkaido Math. J. 49(3): 431-450 (October 2020). DOI: 10.14492/hokmj/1607936536

Abstract

We introduce a Kähler-like almost Hermitian metric and an almost balanced metric. We prove that on a Kähler-like almost Hermitian manifold, we have an identity between the first derivative of the torsion $(1,0)$-tensor and the Nijenhuis tensor. By applying the identity, then we figure out what the equivalent condition of being almost balanced on a compact Kähler-like almost Hermitian manifold is. We apply the result to a 2-step nilpotent Lie algebra, and also to the almost Hermitian curvature flow (AHCF). We obtain a lower bound for the scalar curvature along (AHCF). Also we have some results on the monotonicity of the volume along (AHCF) by studying the relation between the volume and the scalar curvature.

Citation

Download Citation

Masaya KAWAMURA. "On Kähler-like almost Hermitian metrics and the almost Hermitian curvature flow." Hokkaido Math. J. 49 (3) 431 - 450, October 2020. https://doi.org/10.14492/hokmj/1607936536

Information

Published: October 2020
First available in Project Euclid: 14 December 2020

Digital Object Identifier: 10.14492/hokmj/1607936536

Subjects:
Primary: 32Q60
Secondary: 53C15, 53C55

Rights: Copyright © 2020 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
20 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.49 • No. 3 • October 2020
Back to Top